# SDR ASAA2023010241388

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 32,578 hours, 10,339 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0926
- Condition: Leaking
- Location: Nr 1 Generator
- Part time: 66,793 hours, 25,774 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON WALKAROUND FOUND #1 ENG IDG NO OIL IN SIGHT GLASS AND OIL DRIPPING FROM COWLING. GROUNDED - YES. #1 IDG LEAKING FROM SIGHT GLASS REMOVED AND REPLACED #1 IDG PER B737-900 AMM 24-11-11.
